in addition, quiting cymbalta and klonipin. any additional info for those?
You need to taper the Cymbalta down before you get off of that and possibly the Klonipin, depending on how long you have been on the Klonipin and how high the dose is. Please at least let a doctor or pharmacist help you get off of those 2 medications. You can go into seizures from Klonopin withdrawal. You can have some rather irritating symptoms, like brain zaps from stopping the Cymbalta abruptly. You may even need both of these meds to help you in getting over the morphine withdrawal. You can google the COWS sheet ( Clinical Opiate Withdrawal Scale) to get a list of withdrawal from opiates( morphine is an opiate) and you may be able to google Cymbalta withdrawal and Klonopin withdrawal to get an idea of what symptoms you may have. I have never actually goggled either of those, but, know that you shouldn't abruptly stop those.
You can also google the Thomas recipe opiate withdrawal and read Thomas's list of over the counter meds and supplements he used as he stopped opiates. He wrote a journal chronicling that experience and it helps to read it. When you can, please walk or exercise regularly, as this is another thing that will help with the Morphine withdrawal. You might not want to do it during the first few days ( you may not have the energy to do it) but it does help reboot the neurotransmitter/receptor sites in the brain that are damaged with long term opiate abuse/dependence. Please check with a doctor before abruptly stopping the Cymbalta and Klonopin. You can also look on wikipedia for brain zaps and it will list other symptoms that people experience when stopping an antidepressant.
Hi mjy. I'm wondering why you are quitting klonipin and cymbalta. You are making it hard for yourself, in my opinion. I realize any dependance is a pisser, but those drugs are psychologically helpful. None of my business, I'm sure you have your reasons. I am 4 days post thomas recipe and feel better than I ever thought I would. I couldn't resist a morphine or lortab if it was sitting on a table but I am no longer ripping the house apart trying to find where my husband hid them! He is on pain maintenance... many back surgeries, damaged nerves etc. Fentenyal patches, morphine, lortabs, soma... you name it. That when I started sampling them and got hooked, to my everlasting surprise. That was six years ago and I attemped to stop many many times, but when I got referred the Thomas Recipe I decided to try it and after 4 days I am actually hopeful. My energy is gone, which is a little scary. I hope it comes back cuz my vacation is over soon.
Anyway, back to your question... at 40 hours I was climbing the walls. I didn't know how I was going to take it. I was literally living in a hot bath, that seemed to help. Also a hot heating pad on your jerking muscles does wonders. And drink lots of water, even though you will throw it up. Incidentally my son also was stealing from the medicine cabinet and got hooked without our knowledge. Then he had the bad luck to win a bunch of money in a car accident and it all went to drugs... He is almost 3 months post Thomas Recipe and clean. It does work! Good luck love.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 2 answers
Posted 18 Jan 2011 • 11 answers
Posted 20 Apr 2011 • 16 answers
Posted 13 May 2011 • 3 answers
Posted 28 Jun 2011 • 2 answers